# SDR TRAX200701821

- Difficulty date: November 28, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 15,168 hours, 12,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD ANGLE CORRODED, RESOLVED ON W/O: 75509 TASKCARD: N/R-00399.  REMOVED AND LOCATED NEW ANGLE P/N 600-34017-351 IAW CRJ SRM 51-40-11. OK TO INSTALL.  INSTALLED ANGLE IAW CRJ 200 SRM 51-42-06.  OK TO TOPCOAT FASTENERS.  APPLIED TOPCOAT TO FASTENERS AND REPAIR AREA IAW CRJ 200 SRM 51-25-16. 14212.
